# SDR SWAA2016092608185

- Difficulty date: September 2, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 56,891 hours, 33,275 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL SPAR VERTICAL PRESSURE BULKHEAD WEB CRACKED AT BS 663.75, BETWEEN RBL 25 TO RBL 42.5   REPAIRED BULKHEAD WEB IAW SRM.
